# SDR ASAA0752141

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,429 hours, 763 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 71231997302AB
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "AUTO FAIL" & "ALTN" LIGHTS ILLUMINATED.  COULD NOT DUPLICATE.  REPLACED CABIN PRESSURE CONTROL MODULE AS A PRECAUTION.  ALL BITE TESTS PASS.
